Results in Mathematics

, 74:49 | Cite as

Commutators of Multi-sublinear Maximal Functions with Lipschitz Functions

  • Pu ZhangEmail author


Let \(0\le \alpha <mn\) and \(\mathcal {M}_{\alpha }\) be the multi-sublinear maximal function. For a collection of locally integrable functions \(\vec {b}=(b_1,\ldots ,b_m)\), we denote by \(\mathcal {M}_{\alpha ,\vec {b}}\) and \([\vec {b},\mathcal {M}_{\alpha }]\) the maximal and the nonlinear commutators of \(\mathcal {M}_{\alpha }\) with \(\vec {b}\). In this paper, we give some necessary and sufficient conditions for the boundedness of \(\mathcal {M}_{\alpha ,\vec {b}}\) and \([\vec {b},\mathcal {M}_{\alpha }]\) on the products of Lebesgue spaces when the symbols belong to Lipschitz spaces.


Multi-sublinear maximal function maximal commutator nonlinear commutator Lipschitz space 

Mathematics Subject Classification

42B25 42B20 47B47 



The author would like to express his gratitude to the referee for his/her very valuable comments and kindly suggestion.


  1. 1.
    Accomazzo, N.: A characterization of \(BMO\) in terms of endpoint bounds for commutators of singular integrals. Isr. J. Math. 228(2), 787–800 (2018)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Accomazzo, N., Martinez-Perales, J.C., Rivera-Rios, I.P.: On Bloom type estimates for iterated commutators of fractional integrals. Indiana Univ. Math. J. arXiv:1712.06923 (2017)
  3. 3.
    Agcayazi, M., Gogatishvili, A., Koca, K., Mustafayev, R.: A note on maximal commutators and commutators of maximal functions. J. Math. Soc. Jpn. 67(2), 581–593 (2015)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Bastero, J., Milman, M., Ruiz, F.J.: Commutators for the maximal and sharp functions. Proc. Am. Math. Soc. 128(11), 3329–3334 (2000)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Bonami, A., Iwaniec, T., Jones, P., Zinsmeister, M.: On the product of functions in \(BMO\) and \(H^1\). Ann. Inst. Fourier Grenoble 57(5), 1405–1439 (2007)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Chen, X., Xue, Q.Y.: Weighted estimates for a class of multilinear fractional type operators. J. Math. Anal. Appl. 362, 355–373 (2010)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Coifman, R.R., Meyer, Y.: On commutators of singular integrals and bilinear singular integrals. Trans. Am. Math. Soc. 212, 315–331 (1975)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Coifman, R.R., Meyer, Y.: Commutateurs d’intégrales singulières et opérateurs multilinéaires. Ann. Inst. Fourier Grenoble 28(3), 177–202 (1978)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Coifman, R.R., Rochberg, R., Weiss, G.: Factorization theorems for Hardy spaces in several variables. Ann. Math. 103, 611–635 (1976)MathSciNetCrossRefGoogle Scholar
  10. 10.
    DeVore, R.A., Sharpley, R.C.: Maximal Functions Measuring Smoothness. Memoirs of the American Mathematical Society, vol. 47(293), viii+115 (1984)Google Scholar
  11. 11.
    Duoandikoetxea, J.: Fourier Analysis, Graduate Studies in Mathematics, vol. 29. American Mathematical Society, Providence, RI (2001)Google Scholar
  12. 12.
    Fan, Y., Jia, H.Y.: Boundedness of commutators of maximal function on Morrey space. Acta Math. Sinica Chin. Ser. 55(4), 701–706 (2012)MathSciNetzbMATHGoogle Scholar
  13. 13.
    García-Cuerva, J., Harboure, E., Segovia, C., Torrea, J.L.: Weighted norm inequalities for commutators of strongly singular integrals. Indiana Univ. Math. J. 40, 1397–1420 (1991)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Gogatishvili, A., Mustafayev, R., Aǧcayazi, M.: Weak-type estimates in Morrey Spaces for maximal commutator and commutator of maximal function. Tokyo J. Math. 41(1), 193–218 (2018)MathSciNetzbMATHGoogle Scholar
  15. 15.
    Guliyev, V.S., Deringoz, F.: Some characterizations of Lipschitz spaces via commutators on generalized Orlicz–Morrey spaces. Mediterr. J. Math. 15(3), 180 (2018). MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Guliyev, V.S., Deringoz, F., Hasanov, S.G.: Riesz potential and its commutators on Orlicz spaces. J. Inequal. Appl. 2017, 75 (2017). MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Guliyev, V.S., Deringoz, F., Hasanov, S.G.: Fractional maximal function and its commutators on Orlicz spaces. Anal. Math. Phys. (2017).
  18. 18.
    Guo, W., Lian, J., Wu, H.: The unified theory for the necessity of bounded commutators and applications. arXiv:1709.08279 (2017)
  19. 19.
    Hu, G., Lin, H., Yang, D.: Commutators of the Hardy–Littlewood maximal operator with BMO symbols on spaces of homogeneous type. Abstr. Appl. Anal. 2008, Article ID 237937 (2008).
  20. 20.
    Hu, G., Yang, D.: Maximal commutators of \(BMO\) functions and singular integral operators with non-smooth kernels on spaces of homogeneous type. J. Math. Anal. Appl. 354, 249–262 (2009)MathSciNetCrossRefGoogle Scholar
  21. 21.
    Hytönen, T.P.: The \(L^p\)-to-\(L^q\) boundedness of commutators with applications to the Jacobian operator. arXiv:1804.11167 (2018)
  22. 22.
    Janson, S.: Mean oscillation and commutators of singular integral operators. Ark. Mat. 16, 263–270 (1978)MathSciNetCrossRefGoogle Scholar
  23. 23.
    Janson, S., Taibleson, M., Weiss, G.: Elementary characterization of the Morrey–Campanato spaces. In: Mauceri, G., Ricci, F., Weiss, G. (eds.) Harmonic Analysis (Cortona, 1982). Lecture Notes in Mathematics, vol. 992, pp. 101–114. Springer, Berlin (1983)Google Scholar
  24. 24.
    Lerner, A.K., Ombrosi, S., Pérez, C., Torres, R.H., Trujillo-González, R.: New maximal functions and multiple weights for the multilinear Calderón–Zygmund theory. Adv. Math. 220, 1222–1264 (2009)MathSciNetCrossRefGoogle Scholar
  25. 25.
    Lerner, A.K., Ombrosi, S., Rivera-Rios, I.P.: Commutators of singular integrals revisited. Bull. Lond. Math. Soc. (2019).
  26. 26.
    Lu, G., Zhang, P.: Multilinear Calderón–Zygmund operators with kernels of Dini’s type and applications. Nonlinear Anal. 107, 92–117 (2014)MathSciNetCrossRefGoogle Scholar
  27. 27.
    Milman, M., Schonbek, T.: Second order estimates in interpolation theory and applications. Proc. Am. Math. Soc. 110(4), 961–969 (1990)MathSciNetCrossRefGoogle Scholar
  28. 28.
    Moen, K.: Weighted inequalities for multilinear fractional integral operators. Collect. Math. 60(2), 213–238 (2009)MathSciNetCrossRefGoogle Scholar
  29. 29.
    Paluszyński, M.: Characterization of the Besov spaces via the commutator operator of Coifman, Rochberg and Weiss. Indiana Univ. Math. J. 44(1), 1–17 (1995)MathSciNetCrossRefGoogle Scholar
  30. 30.
    Pérez, C., Pradolini, G., Torres, R.H., Trujillo-González, R.: End-point estimates for iterated commutators of multilinear singular integrals. Bull. Lond. Math. Soc. 46, 26–42 (2014)MathSciNetCrossRefGoogle Scholar
  31. 31.
    Pérez, C., Torres, R.H.: Sharp maximal function estimates for multilinear singular integrals. Contemp. Math. 320, 323–331 (2003)MathSciNetCrossRefGoogle Scholar
  32. 32.
    Segovia, C., Torrea, J.L.: Weighted inequalities for commutators of fractional and singular integrals. Publ. Mat. 35, 209–235 (1991)MathSciNetCrossRefGoogle Scholar
  33. 33.
    Segovia, C., Torrea, J.L.: Higher order commutators for vector-valued Calderón–Zygmund operators. Trans. Am. Math. Soc. 336(2), 537–556 (1993)zbMATHGoogle Scholar
  34. 34.
    Wang, S.B., Pan, J.B., Jiang, Y.S.: Necessary and sufficient conditions for boundedness of commutators of multilinear fractional integral operators. Acta Math. Scientia 35A(6), 1106–1114 (2015)MathSciNetzbMATHGoogle Scholar
  35. 35.
    Xie, C.P.: Some estimates of commutators. Real Anal. Exch. 36(2), 405–416 (2010)MathSciNetzbMATHGoogle Scholar
  36. 36.
    Zhang, P.: Multiple weighted estimates for commutators of multilinear maximal function. Acta Math. Sinica Engl. Ser. 31(6), 973–994 (2015)MathSciNetCrossRefGoogle Scholar
  37. 37.
    Zhang, P.: Characterization of Lipschitz spaces via commutators of the Hardy–Littlewood maximal function. Comptes Rendus Math. 355(3), 336–344 (2017)MathSciNetCrossRefGoogle Scholar
  38. 38.
    Zhang, P.: Characterization of boundedness of some commutators of maximal functions in terms of Lipschitz spaces. Anal. Math. Phys. (2018).
  39. 39.
    Zhang, P., Si, Z.Y., Wu, J.L.: Some notes on commutators of the fractional maximal function on variable Lebesgue spaces. J. Inequal. Appl. 2019, 9 (2019). MathSciNetCrossRefGoogle Scholar
  40. 40.
    Zhang, P., Wu, J.L.: Commutators of the fractional maximal functions. Acta Math. Sinica Chin. Ser. 52(6), 1235–1238 (2009)MathSciNetzbMATHGoogle Scholar
  41. 41.
    Zhang, P., Wu, J.L.: Commutators of the fractional maximal function on variable exponent Lebesgue spaces. Czech. Math. J. 64, 183–197 (2014)MathSciNetCrossRefGoogle Scholar
  42. 42.
    Zhang, P., Wu, J.L.: Commutators for the maximal functions on Lebesgue spaces with variable exponent. Math. Inequal. Appl. 17(4), 1375–1386 (2014)MathSciNetzbMATHGoogle Scholar
  43. 43.
    Zhang, P., Wu, J.L., Sun, J.: Commutators of some maximal functions with Lipschitz function on Orlicz spaces. Mediterr. J. Math. 15(6), 216 (2018). MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Department of MathematicsMudanjiang Normal UniversityMudanjiangPeople’s Republic of China

Personalised recommendations